# SDR IXXA07SMN137S

- Difficulty date: April 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR INSTALLED AT A-PIT BASKET DOOR, RIGHT AFT JAMB CORNER AT STATION 327 LONGERON 30 RIGHT.  REMOVED EXISTING REPAIR. FABRICATED DOUBLER, TRIPLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D, DC8 SRM 53-2-0 FIGURE 19 T/R NUMBER 53-136 AND 53-186, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-1-21, AND AD 2005-18-07, DACO SERVICE BULLETIN DC8-53-078 AND DOUGLAS DRAWING SR08530019 AND 5750776.
